International Journal of Mathematics and Mathematical Sciences
Volume 24 (2000), Issue 8, Pages 511-517

Multipliers of Banach valued weighted function spaces

Serap Öztop

Galatasaray Üniversitesi, Fen-Edebiyat Fakültesi, İstanbul, Turkey

Received 24 June 1999; Revised 28 September 1999

Copyright © 2000 Serap Öztop. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


We generalize Banach valued spaces to Banach valued weighted function spaces and study the multipliers space of these spaces. We also show the relationship between multipliers and tensor product of Banach valued weighted function spaces.